MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE

MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE
Model Number 305C223
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 14 years and 6 months post implant of this 23mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.Evidence of calcification was seen on the proximal left coronary artery (lca).  no intervention or adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 and h6 codes updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the reason for evaluation as stenosis and peak gradient of 39mm hg.No intervention or adverse patient effects were reported.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24267684
Report Number2025587-2026-00130
Device Sequence Number15967335
Product Code DYE
UDI-Device Identifier00613994760722
UDI-Public(01)00613994760722(17)160308
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2016
Device Model Number305C223
Device Catalogue Number305C223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/10/2026
Date Device Manufactured03/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight74 KG